← Return to Anyone else on Daraxonrasib (RMC-6236)?

Discussion
howleegirl avatar

Anyone else on Daraxonrasib (RMC-6236)?

Pancreatic Cancer | Last Active: 6 days ago | Replies (163)

Comment receiving replies
Profile picture for valerina30 @valerina30

Hi yes they keep telling me it’s a side effect. I’m on eliauis to, they didn’t start swelling till my 3rd week as I’m in my 4th now. I can literally see water on top of my foot swishing around when I shake my foot. Hurts sometimes to walk, I try to elevate as much as I can. My doctor didn’t really say much about the swelling. I’m gonna head to Charleston which is couple hours away to talk to them with someone who’s more knowledgeable about pancreatic cancer. Please keep me posted an I’ll let you know to. Thanks and good luck!

Jump to this post


Replies to "Hi yes they keep telling me it’s a side effect. I’m on eliauis to, they didn’t..."

@valerina30
I didnt think that was a possible side effect. I so dont want him to stop it. Ive heard such great things about this drug. Fri will be week 6 for him. His oncology team thinks his swelling is because of the blood clots, the cancer itself and his lack of nutrition. His protein and albumin is low and that can have something to do with it. He needs to increase protein as much as he can and elevate as much as he can. He is hard headed. I personally think he is very depressed and wont admit it. He barely talks these days. Just wants to sit around and do absolutely nothing but yet he says his pain isnt always that bad. No vomiting/diarrhea/nausea. I just dont know what to do to help him. Im so sad. Good luck at your appt at the other hospital. Let me know what they say to you.